MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS LIGASURE ATLAS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MEDICAL PRODUCTS LIGASURE ATLAS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number LS1020
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: vlls10gen, vlls10gen ls series vessel sealing gen (serial#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during omentectomy, at the beginning of the surgery, in omentum, the doctor was performing the seal and when opening the jaws, the doctor was unable to do so and it became stuck.After several attempts, the doctor was able to open them.The knife blade was not extended/exposed and did not protrude beyond the edge of the jaws.This happened again second time during the same surgery and the doctor requested a change of instrument.Another device was used with the same generator and it worked fine.There was no patient injury.

Brand Name
LIGASURE ATLAS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20127446
Report Number3006451981-2024-00124
Device Sequence Number3101623
Product Code GEI
UDI-Device Identifier10884524001623
UDI-Public10884524001623
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS1020
Device Catalogue NumberLS1020
Device Lot NumberS23G0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/03/2024
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexFemale